# SDR 2022F00430

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298875
- Condition: Debonded
- Location: Bs 908-916 S10l
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DISBONDED BETWEEN BS 908-916, AT UPPER ROW OF FASTENERS OF THE S-10L LAP SEAM
